A maximum principle for complete hypersurfaces in locally symmetric Riemannian manifold
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 141-153
Printed January 31, 2014
Shicheng Zhang
Jiangsu Normal University
Abstract : In this article, we apply the weak maximumprinciple in order to obtain a suitable characterization of the complete linear Weingarten hypersurfaces immersed in locally symmetric Riemannian manifold $N^{n+1}$. Under the assumption that the mean curvature attains its maximum and supposing an appropriated restriction on the norm of the traceless part of the second fundamental form, we prove that such a hypersurface must be either totally umbilical or hypersurface is an isoparametric hypersurface with two distinct principal curvatures one of which is simple.
Keywords : locally symmetric, linear Weingarten hypersurfaces, totally umbilical
MSC numbers : 53B20, 53C40, 53C42
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd